# SDR SWIA201440318

- Difficulty date: November 22, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBD TRANSLATING COWL SLIDER, FORWARD END OF SLIDER GOUGED.  REMOVED DAMAGE FROM RT INBD TRANSLATING COWL SLIDER AT FORWARD END.  ORIGINAL MATERIAL THICKNESS .152", REMAINING THICKNESS .128". MATERIAL LOSS OF .024" WITHIN LIMITS.  TUC5271 DUE 31 AUG 2015,  PERFORMED NDT INSPECTION TO ENSURE REMOVAL OF DAMAGE.  RESTORED FINISH. REF REO.
